# SDR USAA2012121700005

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 14,437 hours, 1,884 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR ASSIST BOTTLE LOW AT 3L, SERVICED ASSIST  BOTTLE AT 3L.  OKAY  FOR SERVICE.
